Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi.
Ive been on accutane for nine weeks and this has been my dosage so far:
-Week 1 and 2: 20 mg/day
-Week 3 and 4: 20 mg and 40 mg every other day
-Week 5-9: 40 mg/day

My question is: my derm told me one month ago that in about one month (today) I could increase my dosage to 40 mg and 60 mg every other day. But im still breaking out pretty bad, so Im wondering if I should stay on 40 mg/day until it has calmed down, or if I should increase my dosage regardless of my breakout. Im so afraid that a higher dosage will break me out even more!

Do you guys have any experience? Will it make my skin break out even more or will it be okey and maybe even make everything better?

Thank you :) 
 

Share this post


Link to post
Share on other sites

I am on 30mg, had a really bad IB. Derm decided to keep me on 30 for the whole course it was so bad. I am now 6 months in and clear :) it took 5 months to be clear though. Increase of dose equals breakout he said. 

Share this post


Link to post
Share on other sites

When you increase it you could experience another ib. You are still early on it and it Takes time. I m 3 months in and have huge improvement. Pm me if you need more help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×